If you need an accessible version of this item please contact JSTOR User Support

On Certain Probable Errors and Correlation Coefficients of Multiple Frequency Distributions with Skew Regression

L. Isserlis
Biometrika
Vol. 11, No. 3 (May, 1916), pp. 185-190
Published by: Oxford University Press on behalf of Biometrika Trust
DOI: 10.2307/2331846
Stable URL: http://www.jstor.org/stable/2331846
Page Count: 6
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
On Certain Probable Errors and Correlation Coefficients of Multiple Frequency Distributions with Skew Regression
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[185]
    [185]
  • Thumbnail: Page 
186
    186
  • Thumbnail: Page 
187
    187
  • Thumbnail: Page 
188
    188
  • Thumbnail: Page 
189
    189
  • Thumbnail: Page 
190
    190